# SDR SWAA2024072515902

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 76,649 hours, 38,136 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11B EMERG EXIT COVER FELL OFF.<[01] SECURED RH EMERGENCY EXIT HANDLE COVER PER S.I.P.  12018
